RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1001–1007 (Mi de8784)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Estimates for generalized solutions of the Dirichlet problem for second-order quasilinear elliptic equations in a domain with a conical boundary point

M. V. Borsuk

Ivan Franko State University of L'viv

Full text: PDF file (775 kB)

English version:
Differential Equations, 1995, 31:6, 936–941

Bibliographic databases:
UDC: 517.956.25
Received: 12.05.1994

Citation: M. V. Borsuk, “Estimates for generalized solutions of the Dirichlet problem for second-order quasilinear elliptic equations in a domain with a conical boundary point”, Differ. Uravn., 31:6 (1995), 1001–1007; Differ. Equ., 31:6 (1995), 936–941

Citation in format AMSBIB
\Bibitem{Bor95}
\by M.~V.~Borsuk
\paper Estimates for generalized solutions of the Dirichlet problem for second-order quasilinear elliptic equations in a domain with a conical boundary point
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1001--1007
\mathnet{http://mi.mathnet.ru/de8784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383928}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 936--941


Linking options:
  • http://mi.mathnet.ru/eng/de8784
  • http://mi.mathnet.ru/eng/de/v31/i6/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Borsuk, “Second-order degenerate elliptic boundary value problems in nonsmooth domains”, Journal of Mathematical Sciences, 146:5 (2007), 6071–6212  mathnet  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:37
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019